# SDR QXEA2017112800684

- Difficulty date: November 28, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 34,147 hours, 35,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3335
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PANEL LIGHTS INOPERATIVE. REMOVED FROM SERVICE. REPLACED THE LAMPS IN THE  PANEL. BACKLIGHTING NOW ILLUMINATES NORMALLY. AIRCRAFT RETURNED TO SERVICE.
